# SDR DALA2015021401328

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AT RT MAIN FUEL TANK ACCESS PLATE NR 1410C.  OUT OF LIMITS IAW SRM 51-22-2A.  ACCESS PLATE NR 1410C WAS REPLACED AND WILL BE INSTALLED UNDERCARD 2800-0390 JOB 001-0392.
